Congestion behavior and tolls in a bottleneck model with stochastic capacity

Xiao, L-L, Huang, H-J and Liu, R (2015) Congestion behavior and tolls in a bottleneck model with stochastic capacity. Transportation Science., 49 (1). 46 - 65. ISSN 0041-1655

Abstract

Metadata

Authors/Creators:
  • Xiao, L-L
  • Huang, H-J
  • Liu, R
Copyright, Publisher and Additional Information: © 2015, INFORMS. This is an author produced version of a paper published in Transportation Science. The version of record can be found at http://dx.doi.org/10.1287/trsc.2013.0483. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Bottleneck model; stochastic capacity; departure time choice; congestion pricing
Dates:
  • Published: February 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds) > ITS: Spatial Modelling and Dynamics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Jul 2015 14:51
Last Modified: 29 Jul 2015 08:24
Published Version: http://dx.doi.org/10.1287/trsc.2013.0483
Status: Published
Publisher: INFORMS
Identification Number: https://doi.org/10.1287/trsc.2013.0483

Download

Filename: Xiao et al - TS2015 - WRR.pdf

Share / Export

Statistics